# SDR IPXA11569194

- Difficulty date: August 27, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N445UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27390
- Aircraft time: 19,106 hours, 12,556 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CHECK, MAIN CARGO COMPARTMENT BS 1200, RBL 4.75 FLOORBEAM CAP HAS CORROSION.  REMOVED CORROSION AND INSTALLED REPAIR IAW EA 111133 IR.
